×

Found 489 Documents (Results 1–100)

Feedback maximum principle for a class of linear continuity equations inspired by optimal impulsive control. (English) Zbl 1485.49041

Pardalos, Panos (ed.) et al., Mathematical optimization theory and operations research. 20th international conference, MOTOR 2021, Irkutsk, Russia, July 5–10, 2021. Proceedings. Cham: Springer. Lect. Notes Comput. Sci. 12755, 356-368 (2021).
MSC:  49N25 49N35 49K15
PDF BibTeX XML Cite
Full Text: DOI

Feedback minimum principle for optimal control problems in discrete-time systems and its applications. (English) Zbl 1439.49065

Khachay, Michael (ed.) et al., Mathematical optimization theory and operations research. 18th international conference, MOTOR 2019, Ekaterinburg, Russia, July 8–12, 2019. Proceedings. Cham: Springer. Lect. Notes Comput. Sci. 11548, 449-460 (2019).
MSC:  49N35
PDF BibTeX XML Cite
Full Text: DOI

Open-loop implementation of feedbacks in parametric optimization problems for incompletely determined systems with distributed parameters. (English. Russian original) Zbl 1383.93042

J. Comput. Syst. Sci. Int. 55, No. 3, 365-379 (2016); translation from Izv. Ross. Akad. Nauk, Teor. Sist. Upravl. 2016, No. 3, 36-50 (2016).
MSC:  93C41 90C34 49N35 93B40 93B52 35K20
PDF BibTeX XML Cite
Full Text: DOI

Positional strengthenings of the maximum principle and sufficient optimality conditions. (English. Russian original) Zbl 1351.49021

Proc. Steklov Inst. Math. 293, Suppl. 1, S43-S57 (2016); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 21, No. 2, 73-86 (2015).
MSC:  49K15 93B52
PDF BibTeX XML Cite
Full Text: DOI

Yosida approximations of stochastic differential equations in infinite dimensions and applications. (English) Zbl 1377.60004

Probability Theory and Stochastic Modelling 79. Cham: Springer (ISBN 978-3-319-45682-9/hbk; 978-3-319-45684-3/ebook). xix, 407 p. (2016).
PDF BibTeX XML Cite
Full Text: DOI

The Helmholtz conditions and the method of controlled Lagrangians. (English) Zbl 1337.49062

Zenkov, Dmitry V. (ed.), The inverse problem of the calculus of variations. Local and global theory. Amsterdam: Atlantis Press (ISBN 978-94-6239-108-6/hbk; 978-94-6239-109-3/ebook). Atlantis Studies in Variational Geometry 2, 1-29 (2015).
MSC:  49N45 93B52 93D15
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software